# SDR SWIA201439237

- Difficulty date: August 30, 2014
- Submitted: September 2, 2014
- Operation: Air carrier
- Aircraft: N291SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120318
- Aircraft time: 36,244 hours, 50,184 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Condition: Faulty
- Location: Wow
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

GEAR WOULD NOT RETRACT AFTER TAKEOFF, CREW HIT DOWNLOCK RELEASE AND GEAR RETRACTED.  R & R THE LT WOW HARNESS, GEAR SWINGS CHECKED GOOD.
